# SDR IPXA2019083046158

- Difficulty date: August 29, 2019
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 59,258 hours, 19,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 637
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE AT FS 637 JUST AFT AND BELOW MAIN CARGO DOOR.  DUE TO A1 CAN BEING BLOWN INTO FUSELAGE DURING WIND STORM.  THIS IS A MAJOR REPAIR.  CUTOUT DAMAGED SKIN 18.5 F&AX 11.2.  SKIN IS 063202473 CLAD CUTOUT DAMAGE TEAR STRAP .071 6.5/4", REF SRM 51-40-02 SE 0807902 08/22/19.  PERFORMED HFEC, IAW NTM 51-00-19 & ROTO SCAN DAMAGE WAS REPAIRED, IAW B767-5330-73738-B.
